# SDR A6WA201040264

- Difficulty date: April 4, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PRESSURE TRANSDUCER SUPPORT BRACKET IN LT MLG W/W IS CRACKED BRACKET.  R & R IAW SRM 51-42-06.
